MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK UNI FIXED TIBIAL INSERT; FIXED PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK UNI FIXED TIBIAL INSERT; FIXED PE TIBIAL INSERT
Catalog Number 02.08.IF1.06.RMLL
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason of this deformation was attributed to some high viscosity cement debris remained on the tibial tray surface at the clipping interface with the poly.Batch review performed on (b)(6) 2017.Lot 168938: 15 items manufactured and released on (b)(6) 2017.Expiration date: (b)(6) 2022.No anomalies found related to the problem.To date, 1 item of the same lot have been already sold.
 
Event or Problem Description
During the surgery the surgeon was not able to clip the inlay in the tibial tray.The surgeon removed the insert and found some cement debris on the tibial tray.The 8mm liner was deformed and for this a new liner 9mm was opened and implanted successfully.

Brand Name
GMK UNI FIXED TIBIAL INSERT
Common Device Name
FIXED PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7142974
Report Number3005180920-2017-00774
Device Sequence Number11081477
Product Code HSX
UDI-Device Identifier07630030823909
UDI-Public07630030823909
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2022
Device Catalogue Number02.08.IF1.06.RMLL
Device Lot Number168938
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR